# SDR MALA040920

- Difficulty date: December 30, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 15,007 hours, 16,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, LT FUSELAGE HAS OUT OF LIMITS DENTS BETWEEN FS 350 AND FS 363, AND BETWEEN SL 1515 TO SL 1517.  DAMAGE WILL BE REPAIRED IAW MESABA EO S53009.  REFER TO EAMS WORK ORDER 211273, TASK 2504 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 1/7/05.
